MathSciNet Relay Station
MathSciNet bibliographic data
MR2575542 47H10 (34B18 47N20 65J15)
Zhai, Cheng-Bo; Cao, Xiao-Min Fixed point theorems for $\tau$-$\phi$-concave operators and applications. Comput. Math. Appl. 59 (2010), no. 1, 532–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement